NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, February 10, 2016
Preganancy while on TB Medications
Hi, I just want to know that i am under the treatment of tuberculosis with rifampin, isonized and pyrazinamid and ethambutol and Vitamin B6 for up to 3 days and then after they have stopped pyrazinamid upto another 2 months. After the 4 month, they have stopped ethambutol too, and remaining medicine are still continue and i have compeleted for 3 more month as of now. Now, i get to know that i have pregnancy of 7 weeks as of now, and doctors told me that the treatment will be continue for another 2 months.
This is the first time, i am pregnant and i want to continue the pregnancy, however i will confuse because of this treatment.
Please provide help to any side effects for the pregnancy with 2 more months medication and specific during this period.
Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The link below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.